On Stable Feasible Sets in Generalized Semi-infinite Programming

H Gunzel, HT Jongen, Jan-Joachim Ruckmann

Research output: Contribution to journalArticle

2 Citations (Scopus)


We consider the feasible set of a generalized semi-infinite programming problem with a one-dimensional index set of inequality constraints depending on the state variable. The latter dependence on the state variable gives rise to a complicated structure of the feasible set. Under appropriate transversality conditions we partially present the local description of feasible sets in new coordinates by means of the finitely many basic functions.
Original languageEnglish
Pages (from-to)644-654
Number of pages11
JournalSIAM Journal on Optimization
Issue number2
Publication statusPublished - 1 Jan 2008


  • feasible set
  • transversal zero-point
  • transversality
  • normal form
  • generalized semi-infinite programming


Dive into the research topics of 'On Stable Feasible Sets in Generalized Semi-infinite Programming'. Together they form a unique fingerprint.

Cite this